I am a 61 y/o female who has had frequency/spasm issues for the past year and have been taking the 25 mg/day dosage for exactly a month. Within a few days of beginning taking it, I saw tremendous improvement in reduction of my bladder spasms and frequency, the spasms disappeared and I only urinate about half as many times as I did and am able to go hold and pass more urine each time. I realized in the first few days that I could not take it at night with my lamotrigine, a migraine prophylactic as I woke up one night feeling very ill after doing so. In the past six months I have been trying and succeeding in losing weight, so far 30 lbs. with 15-20 more to go. However, since taking Myrbetriq I haven't lost an ounce, and my weight has spiked a few times for no apparent reason, 2-3 lbs., despite being vigilant in logging every molecule of food I intake, limited to 1200 calories per day and exercising at least an hour a day, five days a week. Has anyone else experienced weight gain or inability to lose weight on this drug? If so, have your been able to overcome this issue over time or by doing something I am not. I practice extremely healthy, clean eating. I am very frustrated to work so hard and not be able to continue to lose weight... some reviews/studies say that it can help you to lose weight which hasn't been my experience at all!
No responses have yet been posted. Add your response to this question.
- Myrbetriq Information for Consumers
- Myrbetriq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Myrbetriq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 May 2014 • 1 answer
Updated 26 Jan 2018 • 2 answers
Updated 7 Nov 2018 • 6 answers
Updated 4 Aug 2017 • 1 answer
Posted 8 Feb 2019 • 0 answers